# SDR MASA2013021854221

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 24,539 hours, 19,619 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Part number: AV67023179001
- Condition: Galled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLING PREVIOUSLY FOUND ON HORIZONTAL STAB PIVOT PIN.
